# SDR IXXA20170210103

- Difficulty date: November 15, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 4 THROUGH RBL 16, BS 1329 - 1351 PRESSURE PLATE ASSEMBLY HAS AREAS OF CORROSION.  FABRICATED PRESSURE PLATE FROM DRAWING 452T2002.
